Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Integral type operators from mixed-norm spaces to α-Bloch spaces
Journal: Integral Transforms and Special Functions
Volume: 18
Issue: 7
First page: 485
Last page: 493
Issue Date: 1-Jan-2007
Rank: M23
ISSN: 1065-2469
DOI: 10.1080/10652460701320703
Abstract: 
Let g: B1 be a holomorphic map of the unit ball B. We study the following integral operators [image omitted] The boundedness and compactness of operators Tg and Lg from mixed-norm spaces to the -Bloch space B and the little -Bloch space on the unit ball are discussed in this article.
Keywords: α-Bloch space | Integral operator | Mixed-norm space
Publisher: Taylor & Francis
Project: National Natural Science Foundation of China (No. 10671115)
PhD Foundation (No. 20060560002)
NSF of Guangdong Province (No. 06105648)

Show full item record

SCOPUSTM   
Citations

70
checked on Apr 20, 2024

Page view(s)

33
checked on Apr 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.